Axiomatizations of the Shapley value for games on augmenting systems

Bilbao, J. M. ; Ordóñez, M.

Tipo: Artículo
Año de Publicación: 2009
Volumen: 196
Número: 3
Páginas: 1008 - 1014
Fuente Nº Citas Fecha Actualización
scopus3026-11-2022
wos2426-11-2022
Dimensions
PlumX
Altmetric

Año: 2009

Journal Impact Factor (JIF): 2.093

CategoríaEdiciónPosiciónCuartilTercilDecil
OPERATIONS RESEARCH & MANAGEMENT SCIENCESCIE10/73Q1T1D2

Año: 2017

Journal Citation Indicator (JCI): 1,520

CategoríaPosiciónCuartilTercilDecilPercentil
OPERATIONS RESEARCH & MANAGEMENT SCIENCE10/96Q1T1D290,10

Año:

2011

CiteScore:

5.500

CategoríaPosiciónCuartilTercilDecil
Management Science and Operations Research5/107Q1T1D1
Modeling and Simulation6/202Q1T1D1
Information Systems and Management9/65Q1T1D2

SJR año:

2009

Factor de Impacto:

2.236

CategoríaPosiciónCuartilTercilDecil
Information Systems and Management3/68Q1T1D1
Modeling and Simulation8/184Q1T1D1
Management Science and Operations Research12/101Q1T1D2
No existen datos para la revista de esta publicación.
Agencia Código de Proyecto
Andalusian GovernmentFQM 237
European Regional Development FundSEJ2006-00706
Spanish Ministry of Education and Science-
Nota: los datos sobre financiación provienen de la WOS
# Autor Afiliación
1Bilbao, J. M. Universidad de Sevilla (Spain)
2Ordóñez, M.Universidad de Sevilla (Spain)